# SDR MALA070068

- Difficulty date: June 2, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 23,819 hours, 26,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1134160
- Part serial: 1856
- Condition: Malfunctioned
- Location: Supplemental A/C
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL A/C.  SMOKE SMELL IN CABIN DETERMINED SMOKE SMELL TO BE R134A REFRIGERANT THAT LEAKED FROM SUPP AC.  CAPTAIN REPORTED SMELL WENT AWAY WHEN AC WAS SWITCHED OFF.  SUPP AC DEACTIVATED AND DEFERRED PER MEL 21-50-02.  NO SMOKE SMELL NOTED WHILE A/C WAS GROUND RAN FOR 15 MINUTES WITH LT AND RT BLEEDS ON.  REPLACED COMPRESSOR BELT PN 232L100, COMPRESSOR PN ON/OFF 1134160, SN ON 1665, S/N OFF 1856, REPLACED RECEIVER DRYER PN 1134192-2.
